# SDR AALA201711289042

- Difficulty date: November 6, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D531146020201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND THE ON FLOOR SUPPORT BETWEEN FRAMES 12 AND 24, -Y254 IN FORWARD GALLEY.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53111462.
